Spacelike rotational surfaces of elliptic, hyperbolic and parabolic types in Minkowski Space E-1(4) with pointwise 1-Type Gauss map

Yükleniyor...
Küçük Resim

Tarih

2014-06

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Springer

Erişim Hakkı

info:eu-repo/semantics/closedAccess

Araştırma projeleri

Organizasyon Birimleri

Dergi sayısı

Özet

In this paper, we consider a class of spacelike rotational surfaces in Minkowski space E-1(4) with 2-dimensional axis. There are three types of rotational surfaces with 2-dimensional axis, called rotational surfaces of elliptic, hyperbolic or parabolic type. We obtain all flat spacelike rotational surfaces of elliptic and hyperbolic types with pointwise 1-type Gauss map. We also determine flat spacelike rotational surface of parabolic type with pointwise 1-type Gauss map of the first kind. Then, we conclude that there exists no flat spacelike rotational surface of parabolic type in E-1(4) with pointwise 1-type Gauss map of the second kind.

Açıklama

Anahtar Kelimeler

Pointwise 1-type Gauss map, Harmonic Gauss map, Rotational surface, Parallel mean curvature vector, Normal bundle, Ruled surfaces, Hypersurfaces, Revolution, 3-Space, E-4

Kaynak

Mathematical Physics Analysis and Geometry

WoS Q Değeri

Q3
Q3

Scopus Q Değeri

Q2

Cilt

17

Sayı

1-2

Künye

Dursun, U. & Bektaş, B. (2014). Spacelike rotational surfaces of elliptic, hyperbolic and parabolic types in minkowski space E-1(4) with pointwise 1-type gauss map. Mathematical Physics Analysis and Geometry, 17(1-2), 247-263. doi:10.1007/s11040-014-9153-6